# SDR IXXA100013O

- Difficulty date: February 11, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 93,018 hours, 38,359 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Rheostat
- Condition: Failed
- Location: Cabin Lights
- Part time: 93,018 hours, 38,359 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE OVERHEAD LIGHTS WENT OUT, FOLLOWED BY SMOKE AND FUMES THEN OVERHEAD SWITCH PANEL INTEGRAL LIGHTS CIRCUIT BREAKER POPPED AND SMOKE AND FUMES CLEARED. THE CREW LANDED WITHOUT FURTHER INCIDENT. MX REPLACED OVERHEAD LIGHT PANEL RHEOSTAT, NO HELP. MX DEFERRED LIGHTS IAW MEL 33-01-01 AND MM 33-13-0.  ACFT WAS RETURNED TO SERVICE.
